Abstract and Applied Analysis
Volume 3 (1998), Issue 1-2, Pages 133-151

Uniform asymptotic normal structure, the uniform semi-Opial property and fixed points of asymptotically regular uniformly lipschitzian semigroups. Part I

Monika Budzyńska,1 Tadeusz Kuczumow,1 and Simeon Reich2

1Instytut Matematyki UMCS, Lublin 20-031, Poland
2Department of Mathematics, The Technion-IsraelInstitute of Technology, Haifa 32000, Israel

Received 15 September 1997

Copyright © 1998 Monika Budzyńska et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we introduce the uniform asymptotic normal structure and the uniform semi-Opial properties of Banach spaces. This part is devoted to a study of the spaces with these properties. We also compare them with those spaces which have uniform normal structure and with spaces with WCS(X)>1.